A family of neural network operators of the Kantorovich type is introduced and their convergence studied. Such operators are multivariate, and based on certain special density functions, constructed through sigmoidal functions. Pointwise as well as uniform approximation theorems are established when such operators are applied to continuous functions. Moreover, also $L^p$ approximations are considered, with $1 \miu p < +\infty$, since the $L^p$ setting is the most natural for the neural network operators of the Kantorovich type. Constructive multivariate approximation algorithms, based on neural networks, are important since typical applications to neurocomputing processes do exist for high-dimensional data, then the relation with usual neural networks approximations is discussed. Several examples of sigmoidal functions, for which the present theory can be applied are presented.

Costarelli, D., Spigler, R. (2014). Convergence of a family of neural network operators of the Kantorovich type. JOURNAL OF APPROXIMATION THEORY, 185, 80-90 [10.1016/j.jat.2014.06.004].

Convergence of a family of neural network operators of the Kantorovich type

SPIGLER, Renato
2014-01-01

Abstract

A family of neural network operators of the Kantorovich type is introduced and their convergence studied. Such operators are multivariate, and based on certain special density functions, constructed through sigmoidal functions. Pointwise as well as uniform approximation theorems are established when such operators are applied to continuous functions. Moreover, also $L^p$ approximations are considered, with $1 \miu p < +\infty$, since the $L^p$ setting is the most natural for the neural network operators of the Kantorovich type. Constructive multivariate approximation algorithms, based on neural networks, are important since typical applications to neurocomputing processes do exist for high-dimensional data, then the relation with usual neural networks approximations is discussed. Several examples of sigmoidal functions, for which the present theory can be applied are presented.
2014
Costarelli, D., Spigler, R. (2014). Convergence of a family of neural network operators of the Kantorovich type. JOURNAL OF APPROXIMATION THEORY, 185, 80-90 [10.1016/j.jat.2014.06.004].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/142616
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 51
  • ???jsp.display-item.citation.isi??? 50
social impact